# SDR HNAA2017072500247

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 62,347 hours, 70,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Part serial: 000028
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD RT EXTERNAL EMERGENCY LIGHT INOPERATIVE,  GALLEY CEILING, RT FWD EMERGENCY EXIT TOP,  NOT WORKING .   CHANGED THE BATTERY AT 3351 PS2 LOCATION IAW AMM 33-51-00, OPS CHECKED GOOD.
